# SDR 95ZZZX5867

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 150113
- Condition: Corroded
- Location: Rt Mlg
- Part time: 14,952 hours
- Component: Menasco, 73210001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, RIGHT MLG UPPER DRAG STRUT PINS WERE REMOVED AND FOUND TO HAVE CORROSION AND PITTING.  SUBMITTER STATED NEED TO INSPECT BY REMOVING PINS.  PINS ARE NOT NORMALLY INSPECTED.
